# SDR YENA2025031200246

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 13,325 hours, 1,991 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,325 hours, 1,991 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 532833301
- Part serial: LBDUBG2952
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 13,333 hours, 1,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS)' ON ENG # 2 SPINNER CONE SHOWS LITTLE COATING MISSING; REMOVED AND REPLACED  ENG #2 SPINNER INLET CONE IAW AMM 72-11-01-400-801-A. NO DEFECT NOTED ON SPINNER, MX-4 UPDATED, PLACARD REMOVED, THIS CLEARS MDDR #576332.'
